# SDR 2004UALA01041

- Difficulty date: November 10, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 43,419 hours, 29,934 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Wing-Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO COS DUE TO WING BODY OVERHEAT INDICATION.  EXPERIENCED RIGHT WING BODY OVERHEAT WARNING IN FLIGHT WITH ENGINE SUPPLYING AIR.  ISOLATED TO RIGHT WING LEADING EDGE OVERHEAT DETECTOR LOOP M1204.  REPLACED OVERHEAT DETECTOR LOOP M1204.  SYSTEM OPERATIONAL CHECKED NORMAL.
